# SDR KCSA2020070317

- Difficulty date: July 3, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 96,208 hours, 16,700 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Module
- Part number: 65B485382
- Part serial: D00623
- Condition: Intermittent
- Location: Upper Deck Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK ESCAPE DOOR "DOOR GND MODE" LIGHT BROKEN.  WILL NOT MAKE CONTACTS.  REMOVED AND REPLACED MODULE ASSEMBLY, IAW 747-400 AMM 33-12-03.  OPS CHECK GOOD.
